# SDR SWIA20241029820

- Difficulty date: August 20, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 42,665 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE SILL AT FS773.50 HAS SIGNS OF CORROSION ON THE FLOOR ANGLE (C-CHECK RO 10/28/2024) (FILED OPEN)REMOVED CORROSION AND EVALUATED AREA ON RH PRESSURE SILL AT FS773.50 THE FLOOR ANGLE, NOMINAL THICKNEES 0.125", MATERIAL REMAINING 0.124", FOUND WITHIN LIMITS IAW REO 670-53-41-683 REV-- DATE: 2024-09-06, CRJ700 SRM 53-41-44, 51-42-21, AMM 25-82-05, 25-26-02, 21-31-00, NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S082624-3 PO#173559 DATE INSPECTION:26-AUG-2024, SEE REPORT FOR DETAILS.AND IAW CRJ 700 SRM 51-21-06
